Journal article icon

Journal article

A developmental model of heterogeneous economic voting in new democracies

Publication status:
Published

Actions


Authors


Journal:
AMERICAN POLITICAL SCIENCE REVIEW
Volume:
95
Issue:
4
Pages:
895-910
Publication date:
2001-12-01
ISSN:
0003-0554
Source identifiers:
59105
Pubs id:
pubs:59105
UUID:
uuid:ad892ea2-98b2-4433-a92c-dcb60ca05f5d
Local pid:
pubs:59105
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP